Levaquin Pharmaceutical Companies, Stomach Pain, Three Rivers Press, Headache, Pdr
On Monday, April 7 I went to my doctor because I had developed bronchial infection and a nasty cough. My doctor, to whom I have been going for at least 15 years, prescribed levaquin. Monday night, around 8 pm, I took my first dose. The levaquin was in a ... more »
On Monday, April 7 I went to my doctor because I had developed bronchial infection and a nasty cough. My doctor, to whom I have been going for at least 15 years, prescribed levaquin. Monday night, around 8 pm, I took my first dose. The levaquin was in a vial with 7 500 mg tablets, one per day. By 8:30 pm I began to have stomach pains, nausea, and a headache. I felt lousy. I went to bed around 9 pm because I felt so bad. The symptms got worse. By 11 pm I had rapid heartbeat, extreme perspiration (I was soaked), complete sleeplessness.........could not sleep at all, muscle pains and aches, extreme anxiety, face welling, continued nausea and stomach pain. I didn't know what was going on! At around 2 am I awoke and went to my PDR The Family Guide to Prescription Drugs, 6th Edition, Three Rivers Press, NY. On Page 319 of this book I found levaquin, and under the section: Most Important Fact About This Drug, I read the following, "Levaquin has been known to cause dangerous allergic reactions as soon as you take the first dose." This blew my mind..........if I had read this first, I would never have taken this poison. Cyanide also has been known to cause dangerous reactions as soon as you take the first dose!!! What are these pharmaceutical companies and these doctors trying to do with us? Make us their guinea pigs?? On Tuesday, I was completely washed out.......no energy at all, nauseated, in pain, shivering, heart beating like crazy, restlessness, huge headache.....very sick. I called my doctor and he told me to not take another pill!! Believe me, I didn't need a doctor to tell me not to take another pill...........he then proceeded to prescribe an antibiotic which I had taken a few years ago when I had pneumonia, which caused to ill effects, and which took care of the problem quickly and well. Why in the world, didn't he give me the same medication?? Could it be that the doctors are wined and dined by the pharmaceutical companies to encourage them to push certain new drugs and try them on their patients? This levaquin is new, no generic......costs alot........the one that I was finally prescribed is 10-15 years old, generic, doesn't cost much...........could that be the bottom line? If so, we all had better read our prescription guides very carefully and question our doctors very thoroughly before taking any new medication. The Prescription guide places levaquin in the quinolone family of drugs, there are five other drugs in this family: cipro, floxin, maxaquin, noroxin, penetrex. I have advised my pharmacy to place all of these poisons in my profile so I will never be prescribed these drugs again. Today is Sunday, March 13, and today I am starting to feel like myself again. The bronchitis has been relieved because of the new oldie but goodie medication...........and today the effects of the levaquin have finally startd to diminish. This drug took one week out of my life........one painful, nauseous, anxious, restless, tired, sleepless week. It's a shame what the medical and pharmaceutical professions are doing to their patients.........making guinea pigs out of us.........if we are stupid enough to let them.